Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Stomach pain, nausea. Taking Prilosec. What is the problem?

My 16 yr old daughter has had stomach pain around the belly button area and nausea on and off for 4 months now. Dr. has changed her birth control 3 times and now has her on Prilosec . It s almost like attacks and usually in the middle of the night. We don t know from one hour to next if the pain will hit. GYN doesn t believe that it is anything with her female organs.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Pain in belly button area could be due to ulcer in acid peptic disease, pancreatic problem, or intestinal problem.
It is better to investigate her as she is having the problem since 4 moths.
Investigations like ultrasound abdomen and pelvis, CT Scan abdomen and pelvis, complete urine examination, serum pancreatic enzymes, and an upper GI endoscopy may be required to know the cause.
I suggest you to consult a gastroenterologist for further examination and investigations.
Hope I have answered your query.
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor